# SDR AALA20151130005

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 86,277 hours, 40,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 LE SLAT, AFT SKIN HAS A LATERAL CRACK THRU SKIN, APPROX 15 INCHES FROM OTBD END.  R & R SLAT IAW AMM 27-80-01.
